# SDR GTIA2025092239084

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N968NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11151
- Aircraft time: 10,299 hours, 4,506 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: LG332
- Condition: Faulted
- Location: Zone 800
- Part time: 10,297 hours, 4,505 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS EMERGENCY LIGHT TEST ON PASSENGER CREW DOOR 832-REMOVED AND REPLACED ESCAPE SLIDE RAFT CREW DOOR 832 IAW AMM 25-62-44-000-012-A. AMM 25-62-44-400-007-A. AND PERFORMED OPERATIONAL TEST  IAW AMM 33-51-00-710-001-A, TEST IS OK.
